# SDR DALA2017080806035

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON FUEL TANK ACCESS PLATE 520DB, 530FT, AND 520CT. ACCESS PLATE 520CT WAS REPLACED PER SRM 57-10-01 REPAIR 2 PAR 5 CONDITION III AND DUE TO EXCESSIVE DAMAGE BY CORROSION ON COUNTERSINK AREAS, ACCESS PLATES 520DB AND 520FT ARE OUT OF LIMITS AND WERE REPLACED PER SRM 57-10-01 REPAIR 2 PAR 5 CONDITION II.
